# SDR DALA2020032402030

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 61,982 hours, 24,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6968426) ON SVC CHECK. FOUND FWD LWR OVERWING EXIT LIGHT OUT. R/R BATTERY CHARGER PWR SUPPLY AT LOCATION STA 576 L/H PER B737 AMM 33-55. OPS CHECK NORMAL.
